# SDR SWAA2014041427073

- Difficulty date: April 4, 2014
- Submitted: April 14, 2014
- Operation: Air carrier
- Aircraft: N391SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27378
- Aircraft time: 63,472 hours, 51,745 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6517582
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM UPPER FLANGE CRACKED AT BS 328, BL 0.  REPAIRED FLOORBEAM IAW SRM.
